# SDR SWAA2022021894621

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL ALL 3 EA. CAP STRIPS CORRODED; L/H SIDE. DOT # 076-020 / NO PUBLISHED LIMITS ON AFT CARGO DOOR TO SIDEWALL ALL 3 CAP STRIPS L/H REPLACED IAW B737-700 AIPC 25-52-10-02 ITEMS 460;470; AND 485. REPLACED ON THE AFT CARGO SHELF RACK.
